MAUDE Adverse Event Report: CAREFUSION AS LVP 10D 3SS 2CV; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION AS LVP 10D 3SS 2CV; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2452-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that as lvp 10d 3ss 2cv leaked.The following information was provided by the initial reporter: material #: 2452-0007, batch #: 19107100.It was reported a leakage.
 
Additional Manufacturer Narrative
Received from the customer was one used primary set model 2452-0007 lot 19107100 with its original package.A note attached to the package reads: ¿defective tubing ¿ leak¿.A second empty original package was received for set model 2452-0007 lot 19115322.A note attached to this package reads: ¿tubing broken at distal connection¿.Received was a copy of the customer¿s ¿product investigation¿ form.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.A vertical tear on the tubing (p/n 620-00065) measuring approximately 0.0970 inches long was observed twenty one inches below the lower fitment.Clear liquid was observed in the set¿s drip chamber and entire length of tubing.No other abnormalities were observed with the set.Although damage was observed, functional testing was performed by filling a lab iv bag with blue-dyed water and attaching the returned used disposable set allowing fluid to flow through the set via gravity.Blue-dyed water was observed to be dripping out of the location of the tear in the tubing.Equipment used (visual inspection and measurement performed on (b)(6)-20) - calipers, eq02784, calibration due date: 19-dec-20 - optical ram-cnc, eq08204, calibration due date: 05-feb-21 - dino lite microscope, eq106199, ncr the device history record for primary set model 2452-0007 lot 19107100 was performed.The search showed a total of (b)(4) in 1 lot were built on 29 october 2019.There were no related qn¿s (quality notifications) issued during the production build of this set for the failure mode reported for the given time frame.The leaking was determined to be due to a tear in the set¿s tubing below the lower fitment.Manufacturing facility (tijuana) has been made aware of this type of reported issue; corrective actions (capa 723603) was completed to address the root causes that are specific to their manufacturing site and has an effectiveness check plan for reduction of issue.The investigation was not able to find a definitive root cause but confirmed multiple proximate causes that can occur during the various steps of the manufacturing and shipping processes.H3 other text : see h10.
 
Event or Problem Description
It was reported that as lvp 10d 3ss 2cv leaked.The following information was provided by the initial reporter: material #: 2452-0007 batch #: 19107100 it was reported a leakage.

Brand Name
AS LVP 10D 3SS 2CV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10238951
Report Number9616066-2020-02053
Device Sequence Number2485252
Product Code FPA
UDI-Device Identifier10885403219870
UDI-Public10885403219870
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/29/2022
Device Model Number2452-0007
Device Catalogue Number2452-0007
Device Lot Number19107100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200610; 20200610
Outcome Attributed to Adverse Event Other;